# SDR CA131129004

- Difficulty date: November 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 2,484 hours
- Engine: Allsn 250C47B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 70037A090000
- Condition: Leaking
- Location: Oil System
- Part time: 2,814 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE WAS REMOVED FROM ACFT DUE TO A SERVICE INSPECTION REQUIRED, SB 407-13-99RA.  DURING THAT TIME IT WAS FOUND THAT OIL LINE PN 70-037A0910-000 WAS SEEPING BLACK FRETTING OXIDE OUT OF ITS INTERNAL PORTION,  AFTER FURTHER INSPECTION THE STEEL BRAIDS WERE CUT AND AN INTERNAL REVIEW WAS CARRIED OUT.  OIL LINE WAS REPLACED.
